I'm at the hospital right now. Brought my lyme infected boyfriend in cuz we couldn't break his fever of 103.4. He's been on IV Rocephin for 7 weeks now with no fever before now. Could he be herxing this late in the game? Has anyone else had problems with high fevers? Any Info would be greatly appreciated.
Hi ILgal. I am sorry you boyfriend is in the hospital. Does he have Babesiosis or Ehrlichiosis? Both of these co-infections can cause a high fever. I believe a herx can cause a fever somethimes also. Many people herx every three to four weeks, so he could be herxing.
you know there are a lot of viruses going around right now. I was sick and several people at my work have been sick with fevers. It may be that he just has caught the flu.
Good luck and I hope he gets well soon!
Hi IL gal. After reading this post now, I was wondering if he could have used the contaminated Heparin. I had posted the article here, but cannot find it. Tony also posted it at [url]http://www.healthboards.com/boards/showthread.php?t=562430[/url]
How is he doing? I hope he is okay.
I am sorry this happened. I think you should contact the CDC, the pharmacy that supplied it, and his doctor. You may want to keep any syringes you have, they are evidence.
I know someone who also had the contaminated Heparin and got sick. Your boyfriend should be compensated for this.
He seems to be okay except his lyme symptoms are coming back. We did keep a few syringes and we did contact everyone. Hopefully he will be compensated for everything. How is your friend doing?